BibTeX record: journals/dm/DetempleR83

download as .bib file

@article{DBLP:journals/dm/DetempleR83,
  author    = {Duane Detemple and
               Jack M. Robertson},
  title     = {Permutations associated with billiard paths},
  journal   = {Discrete Mathematics},
  year      = {1983},
  volume    = {47},
  pages     = {211--219},
  url       = {http://dx.doi.org/10.1016/0012-365X(83)90091-2},
  doi       = {10.1016/0012-365X(83)90091-2},
  timestamp = {Thu, 02 Oct 2014 13:22:11 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/DetempleR83},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}